# SDR CALA2022121403385

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777224
- Aircraft serial: 30220
- Aircraft time: 69,989 hours, 14,708 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 75860004
- Condition: Failed
- Location: Main Gear Steeri
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CONFG GEAR STEERING WARNING ON TAKEFF RTO AT 20KTS LOCKED BOTH PCS AND PULLED AND COLLARED CB PLACARDED ITEM DEFERRED PER MEL REMOVED AND REPLACED MAIN GEAR STEERING CONTROL UNIT PER AMM 32-53-02 OPS CHECKS GOOD. PARTS USED:  1461265,QTY :1 ADD EMP:124306 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1461265  SN OFF 9030 UNIT, CONTROL,   OFF 27-3250-9-0001 9030 ON 27-3250-9-0001 0050
